# SDR AALA20090817TUL01

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HAS INTERNAL CRACK IN RADIUS, FORWARD JAMB AT LOWER SIDE OF NUMBER 2 STOP BRACKET SUPPORT STRUCTURE.  STOP DRILLED CRACK, DYE-CHECK CONFIRMED, INSTALLED DOUBLER UNDER SRM 52-05-00 FIG 31 (SHEET 3).
